# SDR CALA2023062101957

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 45,989 hours, 23,185 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Brakes/Wheels
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTS REJECTED TAKEOFF AT 80 KNTS, BRAKE TEMPS 385 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V936162 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INSPECT PER AMM PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INSPECT PER AMM MAC RELATED WORK ORDER 000000003078173 AND PRTR 05-51-16, INSPECT WHEELS FOR FLAT SPOTS 05-51-16, INSPECT WHEELS FOR FLAT SPOTS SCHOENFELDER, HAYDEN (V936162)INSPECETED WHEELS PER AMM 05-51-16, NO DEFECTS NOTED SCHOENFELDER, HAYDEN (V936162) INSPECETED WHEELS PER AMM 05-51-16, NO DEFECTS NOTED
